MAUDE Adverse Event Report: Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES
Model Number DW ARTHROSCOPY FLUID MANAGEMENT DEV
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the ankle arthroscopy, significant swelling of the ankle occurred within a few seconds shortly after the procedure began.The device was then turned off and restarted, but the problem recurred, and the pressure rose to over 350 mmhg and did not drop again.During surgical preparation before the surgery, the pump was connected and set up as usual.The setting for the ankle joint (35 mmhg) was selected on the pump.During priming, it was already noticed that the water pressure was unusually high.Nevertheless, the surgery was started.The surgery was finished successfully with a new device with the same part number (pump and tubing set were replaced).It was not necessary to switch the surgical technique or do a second surgery.Update 16-sep-2026 - further information was received: the extravasation was limited to the patient¿s ankle and was treated with compression.The patient did not develop a compartment syndrome.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DW ARTHROSCOPY FLUID MANAGEMENT DEV
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50913426
Report Number1220246-2026-04909
Device Sequence Number5393492
Product Code HRX
UDI-Device Identifier00888867039377
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW ARTHROSCOPY FLUID MANAGEMENT DEV
Device Catalogue NumberAR-6480
Device Lot Number31685327
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown